MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) PROMOTE+ CRT-D W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) PROMOTE+ CRT-D W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3211-36Q
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that a patient presented in clinic with their implantable cardioverter defibrillator in backup vvi.A download was not performed because of low battery status due to normal elective replacement indicator (eri).Device replacement was discussed but not performed as of yet.Further information was requested but not received.
 
Event or Problem Description
New information notes that the device was explanted and replaced.Further information was requested but not received.
 
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
New information notes that there were no complications during the generator changeout procedure.
 
Additional Manufacturer Narrative
The reported field event of bvvi was confirmed.The cause of the reset was found to be due to a por from normal battery depletion.Bench testing found the device to be normal.No anomalies were found.

Brand Name
PROMOTE+ CRT-D W/SJ4 CONNECTOR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key10079498
Report Number2017865-2020-06460
Device Sequence Number2823393
Product Code NIK
UDI-Device Identifier05414734503679
UDI-Public05414734503679
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2011
Device Model NumberCD3211-36Q
Device Catalogue NumberCD3211-36Q
Device Lot Number3066503
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/13/2020
Supplement Date Received by Manufacturer06/08/2020
06/08/2020
10/06/2020
Initial Report FDA Received Date05/21/2020
Supplement Report FDA Received Date06/08/2020
06/08/2020
10/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight68